Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
Bupropion overdose can result in severe neurological and cardiovascular toxicity. We describe a 16-year-old girl who ingested 4.2 g of extended-release bupropion (90.3 mg/kg), presenting with seizures and out-of-hospital cardiac arrest. After 21 min of cardiopulmonary resuscitation, she was resuscitated and admitted with profound metabolic acidosis and electrocardiographic abnormalities. Serum testing confirmed markedly elevated bupropion levels. During hospitalization, she developed delayed rhabdomyolysis, hypoxic encephalopathy, and persistent neurological sequelae, including Parkinsonism and cognitive deficits. Supportive care led to gradual recovery, with normalization of cardiac conduction and drug clearance by day 20, though residual deficits remained at discharge after seven weeks. This case highlights the life-threatening complications of bupropion toxicity, the delayed risk of seizures, and the need for vigilance for secondary complications such as rhabdomyolysis.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.